On a theorem of Khan in a generalized metric space

Research output: Contribution to journalArticlepeer-review

Abstract

Existence and uniqueness of fixed points are established for a mapping satisfying a contractive condition involving a rational expression on a generalized metric space. Several particular cases and applications as well as some illustrative examples are given.
Original languageEnglish
Pages (from-to)1-6
Number of pages0
JournalINTERNATIONAL JOURNAL OF ANALYSIS
Volume2013
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'On a theorem of Khan in a generalized metric space'. Together they form a unique fingerprint.

Cite this